# SDR SWAA2019032530982

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 18,033 hours, 7,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142051420
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN AISLE LIGHT L 1507 INOP.  R&R WIRE PER SWPM.
